# SDR SWIA200312546

- Difficulty date: October 27, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 11,173 hours, 10,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 270007
- Part serial: MAL2473
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,742 hours, 4,438 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLT SPOILERS FAULT STATUS MESSAGE.  FLT SPOILERS OPERATE NORMALLY.  REMOVED AND REPLACED LT FLIGHT SPOILER INBOARD ACTUATOR PER RJ MM 27-62-01.  NO LEAKS NOTED.  OPS CHECKS GOOD.
